# SDR USAA2014052100006

- Difficulty date: May 19, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 78,195 hours, 35,131 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT REAR DOOR OPEN INDICATION ON CLIMB OUT.  FLIGHT RETURNED TO FIELD AT SMF & LANDED WITHOUT INCIDENT.  CHECKED RIG OF DOOR LOCKING MECHANISM IAW AMM 52-13-21 & OPERATED THE DOOR ARM & DISARM HANDLE SEVERAL TIMES WITH NO FAULTS FOUND.
